21st July 06:31
Please help 31 with ED (stress depression anxiety fat)
I am 31 and suffer from ED. I also used Propecia for about 1.5 months
when I was about 26. After quitting things never seemed to return to
normal. Since then I have seen my GP and two urologists. I have had
the "nightime" test and bllod tests as well. They all say the same
thing "it's in your head". The last urologist told me that my
testosterone is 851 and that everything was normal. I seem to respond
to Viagra, however I am 31 and I shouldn't have to use it evertime I
want ***. Before Propecia, I had no problems.
So far my symptoms are very low labido and very soft errections. I
realize that stress, anxiety and depression can be responsible for ED.
However, it seems very ironic that it happened just when I took
Propecia. Also, I am in excellent shape as I work out very often. I
am 5'10" at 200 lbs, I hardly have no fat. I mention that becasue I
heard that dieting and fitness were critical and/or helpful in the
treatment for ED.
I am planning on seeing another urologist, however I don't know the
propper questions to ask. I mentioned to the proior docs. that I have
been to about Propecia and their side effects. They all dismiss it
and say that "it's out of your system".
Another point I would like to make is that prior to taking Propecia I
used to work out and made hardly any gains in mass. While on Propecia
I seemed to get much bigger. Now, I have never taken a steriod in my
life. I am assuming that my increase in muscle mass is due to the
extra testosterone left in my system casued by the lack of DHT
conversion. The loss of labido combined with weak errections (or
none) I think is casued by lowered DHT. Therefore I believe that
after I quit Propecia my DHT never fully recovered.
I had girlfriends come ang go, but now I met someone who is very deer
to me and I don't want to loose. It seems that this is taking a toll
on our relationship as she thinks that "I don't want her in that way".
This is definately not the case, she is absolutely amazing in every
way. I don't wanna loose her. We talked about things but I really
don't think she is convinced.
So, I am asking for any advice...anything...from anyone. I don't know
what to do. I feel as though it's ruining my life and everthing I
ever wanted. Can someone please point me in the right direction? Any
advice would be greatly appreciated. Thank you in advance and sorry
for the long post.
21st July 06:31
Please help 31 with ED
Where are you located?
IMHO There are only a few very capable endocrinologists that can mend an
adventure in hormone treatment that went wrong.
Dr. R. Don Gambrell, Augusta GA has many male patients fly in from great
distances every 4 months for their new set of hormone pellets. He has been
providing hormone therapy for men for several decades.
If you want to send him an E-MAIL it may take a week or so for him to get
around to answering your note.
His web site is:
His address is on either the first or last page on his web site.
21st July 06:33
Please help 31 with ED (fat)
Sorry for the previous post; I pressed the wrong button.
Have you considered that you may be overtraining? If you have no fat at 200
pounds, you must train very intensely. A simple test would be to reduce your
training level for a week and see what results. Try abstaining from training
on the day you plan to have ***.
21st July 06:33
Please help 31 with ED (fertility)
The key here is decades of experience in this field treating men for
andropause and couples for fertility problems. There are so few doctors that
have more than 5 years experience since the popularity of hormone therapy
His other skills are OB/GYN.
He is a personal friend since beginning treatment with him several years
23rd July 18:14
Please help 31 with ED (down estrogen estradiol fat)
Did the Propeica/Proscar therapy increase your body fat levels,
especially in the lower body area?
It is best to take a blood test and check the following values:
1) Free Testosterone
2) Total Testosterone
Chances are that your estrogen and estradiol levels may have been
elevated. This has been reported by many Proscar users over the years.
If your testosterone levels are normal but your DHT levels are not, it
will be a challenge for your physician to normalize these levels. Simply
supplementing with a DHT cream will cause the plasma DHT levels to fall
I have the same problem as I used Proscar for nearly two years. I
discovered that my estrogen levels were elevated above the higher
threshold values for males and my DHT levels had dropped below the lower
limits. I attempted to correct this with a medication that is not
available in the States. Unfortunately my attempts were not successful.
With the release of Prsocar, Merck propagated the theory that DHT has no
role or function in an adult male. This theory may not have been
originated from Merck, but it is a mantra that is repeated often since
Proscar hit the market.
Former East German research indicated that DHT, at least in athletes, has
a role in CNS function. It may be that this is also the case for non-
athletes. Unfortunately this is an area where there seems to be a dearth